• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Analytic Exact Upper Bound for the Lyapunov Dimension of the Shimizu–Morioka System

Entropy. 2015. Vol. 17. No. 7. P. 5101-5116.
Leonov G. A., Tatyana A. Alexeeva, Kuznetsov N. V.

In applied investigations, the invariance of the Lyapunov dimension under a diffeomorphism is often used. However, in the case of irregular linearization, this fact was not strictly considered in the classical works. In the present work, the invariance of the
Lyapunov dimension under diffeomorphism is demonstrated in the general case. This fact is used to obtain the analytic exact upper bound of the Lyapunov dimension of an attractor of the Shimizu–Morioka system.